Structural and parameter uncertainty in Bayesian cost-effectiveness models

Jackson, Christopher H; Sharples, Linda D; Thompson, Simon G; (2010) Structural and parameter uncertainty in Bayesian cost-effectiveness models. JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES C-APPLIED STATISTICS, 59 (2). pp. 233-253. ISSN 0035-9254 DOI: https://doi.org/10.1111/j.1467-9876.2009.00684.x

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1111/j.1467-9876.2009.00684.x

Abstract

Share

Download

Filename: Structural and parameter uncertainty in Bayesian cost-effectiveness models.pdf

Licence: Creative Commons: Attribution 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar